# SDR UPS00233235

- Difficulty date: June 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Corroded
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 6 KRUGER FLAP FIXED CENTER LE HINGE FITTING CORRODED AT LE ATTACH POINT.     REPLACED FIXED CENTER LE FITTING
